Hail, Scott
- When
- June 14, 4:25 PM CST
- Where
- Scott County, Bates
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.900, -94.383
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 14, 4:22 PM CST, 3 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 522 PM CDT SAT JUN 14 2003 QUICK UPDATE TO RAISE POPS FOR WEST CENTRAL SECTIONS FOR EARLY TONIGHT. UPDATED GRIDS AND TEXT PRODUCT UPDATES OUT. .LZK...NONE. 22
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT JUN 14 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WEAKENING COLD FRONT WILL MOVE SLOWLY SOUTH ACROSS THE AREA TODAY AND WILL LIKELY STALL IN SOUTHERN SECTIONS. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT...ESPECIALLY THIS AFTERNOON AND EVENING. ISOLATED STRONG STORMS ARE POSSIBLE AND A FEW STORMS COULD BRIEFLY BECOME SEVERE WITH LARGE HAIL OR STRONG WINDS...BUT CONDITIONS ARE NOT FAVORABLE FOR ORGANIZED OR LONG LASTING SEVERE STORMS. RAINFALL IN GENERAL IS NOT EXPECTED TO BE MUCH...BUT THE STRONGEST THUNDERSTORMS COULD PRODUCE BRIEF HEAVY DOWNPOURS THAT COULD CAUSE BRIEF MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FRONTAL SYSTEM WILL REMAIN IN THE AREA FOR SEVERAL DAYS WITH OCCASIONAL LOW PRESSURE SYSTEMS MOVING ALONG IT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. SIGNIFICANT SEVERE WEATHER LOOKS UNLIKELY AT THIS TIME BUT ISOLATED BRIEF SEVERE THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY IN THE LATE AFTERNOON AND EARLY EVENING. THERE IS A BETTER CHANCE OF HEAVY RAINFALL AND A POTENTIAL FOR FLOODING IF AN AREA OF THUNDERSTORMS CAN DEVELOP AND SHOW LITTLE MOVEMENT OR SEVERAL STORMS MOVE OVER THE SAME AREAS IN A PERIOD OF SEVERAL HOURS. THERE IS A CHANCE OF THIS LATE SUNDAY AND SUNDAY NIGHT IN THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 29
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
412 PM CDT SAT JUN 14 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0355 PM DRIGGS AR WIND DAMAGE
06/14/03 LOGAN TREES AND POWER LINES
DOWN. REPORTED BY LAW
ENFORCEMENT
0355 PM DRIGGS AR .88 INCH HAIL
06/14/03 LOGAN REPORTED BY LAW
ENFORCEMENT
28The Western Arkansas radar (KSRX), 43 km away, was scanning. The volume nearest the first event began at 22:26 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5362930.